| Catalog Number |
05021537001 |
| Medical Device Problem Code |
Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The meter was requested for investigation.A replacement meter was sent to the customer.
Event or Problem Description
We received an allegation of a display issue with 3 coaguchek xs meters.This mdr is for meter #3.The meter has black lines on the screen.The reporter described the screen as "similar to an old tv".It was verified that the lines would interfere with the interpretation of results.No misinterpretation of results was reported.Refer to mdr with patient identifier (b)(6) for the investigation of meter #1 and mdr with patient identifier (b)(6) for the investigation of meter #2.
Additional Manufacturer Narrative
The product was not submitted for investigation.If the product is returned in the future, a follow-up report will be submitted.